# SDR ASAA2020112333600

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 65,005 hours, 32,214 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 0802070501
- Part serial: 1579
- Condition: Failed
- Location: E/E Bay
- Part time: 65,003 hours, 32,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK AND CABIN FOLLOWED BY ELEC MASTER CAUTION FOR TRU UNIT LIGHT.  GROUNDED-YES.  NR 3 T/R UNIT CAUGHT FIRE ON RT SIDE OF UNIT, WHICH ALSO DAMAGED NR 2 T/R UNIT.  THE LRU TO THE LEFT IS RIGHT FRONT WINDOW HEAT CONTROL UNIT AND WAS ALSO DAMAGED.  THE CONNECTOR AT BACK OF RACK WAS NOT DAMAGED.  CLEANED RACKS AND FOUND ALL THREE RACKS SERVICEABLE (RACKS FOR NR 2 AND NR 3 T/R UNIT AND RIGHT FRONT WINDOW HEAT CONTROL UNIT).  REMOVED AND REPLACED NR 2 AND NR 3 T/R UNITS, IAW B737-700 AMM 24-32-11-000-801 AND 24-32-11-400-801.  OPERATIONS CHECK GOOD.  REMOVED AND REPLACED RIGHT FRONT WINDOW HEAT CONTROL, IAW AMM 30-41-11-000-801 AND AMM 30-41-11-400-801.  OPERATIONS CHECK GOOD.
